sir,i have diagnosed Hep A after typhoid fever.one doc said it is due to side effect of 2g ceftrioxone inj which i used during typhoid.
my Lfts values are high. m using Hepa merz sache only.whats shoud i do now??prevention?medicine??
MBBS, Masters (Diabetologist/Endocrinologist) | Karachi
DR FAISAL ILYAS
CONSULTANT DIABETOLOGIST/ENDOCRINOLOGIST(AGA KHAN UNIVERSITY HOSPITAL EXPERIENCED)
Specialities:* Diabetes* Thyroid* Obesity* Cholesterol* Other Hormonal Issues
The Indus HospitalDaily Time 01:00 to 08:00 PM
Shamsi Hospital Mon, WedTime 8:30 to 10:00 PM
Kharadar General HospitalTue, ThursTime 11:00 AM to 12:00 PM
Taj Consultants Clinic, Gulshan e IqbalMon, Wed, Frid 10:00 AM to 12:00PMTue, Thu9:00 PM to 10:00 PM
Burhani Diagnostics, SadarTue, ThursTime 09:30 to 10:30 AM
Call for appointments042-32591427, , 042-32591427,
2 years ago
Your personal information will not be shared ever!.
Don't like going to a Hospital?